# SDR SIMA20150513003

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 26,441 hours, 22,455 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4627
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT THROUGH 5,000 HAND FLYING THE ACFT WE GOT A PTRIM MAIN INOPERATIVE.  FOLLOWED AOM VOL 1 ABNORMAL PROCEDURE.  R & R HSCU IAW AMM 27-40-01.  OPERATIONS CHECKED GOOD.  SEE ITEM NR 2 THIS LP.
